G. , B. Arous, and A. Guionnet, Large deviations for Wigner's law and Voiculescu's non-commutative entropy. Probab. Theory Related Fields, pp.517-542, 1997.

J. Demailly, Complex Analytic and Differential Geometry. online book

S. K. Donaldson, Symplectic submanifolds and almost-complex geometry, Journal of Differential Geometry, vol.44, issue.4, pp.666-705, 1996.
DOI : 10.4310/jdg/1214459407

A. Edelman and E. Kostlan, How many zeros of a random polynomial are real?, Bulletin of the American Mathematical Society, vol.32, issue.1, pp.1-37, 1995.
DOI : 10.1090/S0273-0979-1995-00571-9

D. Gayet and J. Welschinger, Betti numbers of random real hypersurfaces and determinants of random symmetric matrices, Journal of the European Mathematical Society, vol.18, issue.4, 2012.
DOI : 10.4171/JEMS/601

URL : https://hal.archives-ouvertes.fr/hal-00715060

D. Gayet and J. Welschinger, Lower estimates for the expected Betti numbers of random real hypersurfaces, Journal of the London Mathematical Society, vol.32, issue.2, 2013.
DOI : 10.1112/jlms/jdu018

URL : https://hal.archives-ouvertes.fr/hal-00799627

P. Griffiths and J. Harris, Principles of algebraic geometry. Wiley Classics Library, 1994.

M. Gromov, Pseudo holomorphic curves in symplectic manifolds, Inventiones Mathematicae, vol.113, issue.108, pp.307-347, 1985.
DOI : 10.1007/BF01388806

A. Harnack, Ueber die Vieltheiligkeit der ebenen algebraischen Curven, Mathematische Annalen, vol.10, issue.2, pp.189-198, 1876.
DOI : 10.1007/BF01442458

L. Hörmander, An introduction to complex analysis in several variables, 1966.

M. Kac, On the average number of real roots of a random algebraic equation, Bulletin of the American Mathematical Society, vol.49, issue.4, pp.314-320, 1943.
DOI : 10.1090/S0002-9904-1943-07912-8

F. Klein, Ueber den Verlauf der Abel'schen Integrale bei den Curven vierten Grades, Mathematische Annalen, vol.10, issue.3, pp.365-397, 1876.
DOI : 10.1007/BF01442320

E. Kostlan, On the Distribution of Roots of Random Polynomials, From Topology to Computation: Proceedings of the Smalefest, pp.419-431, 1990.
DOI : 10.1007/978-1-4612-2740-3_38

X. Ma and G. Marinescu, Holomorphic Morse inequalities and Bergman kernels, Progress in Mathematics, vol.254, 2007.

D. Mcduff and L. Polterovich, Symplectic packings and algebraic geometry, Inventiones Mathematicae, vol.81, issue.1, pp.405-434, 1994.
DOI : 10.1007/BF01231766

M. L. Mehta, Random matrices, Pure and Applied Mathematics, vol.142, 2004.

J. Milnor, Morse theory. Based on lecture notes by M. Spivak and R, Wells. Annals of Mathematics Studies, issue.51, 1963.

J. Nash, Real Algebraic Manifolds, The Annals of Mathematics, vol.56, issue.3, pp.405-421, 1952.
DOI : 10.2307/1969649

F. Nazarov and M. Sodin, On the number of nodal domains of random spherical harmonics, American Journal of Mathematics, vol.131, issue.5, pp.1337-1357, 2009.
DOI : 10.1353/ajm.0.0070

H. Seifert, Algebraische Approximation von Mannigfaltigkeiten, Mathematische Zeitschrift, vol.41, issue.1, pp.1-17, 1936.
DOI : 10.1007/BF01180402

M. Shub and S. Smale, Complexity of Bezout's theorem. II. Volumes and probabilities, Computational algebraic geometry, pp.267-285, 1992.

R. Thom, Sur L'Homologie des Varietes Algebriques R??elles, Differential and Combinatorial Topology (A Symposium in Honor of Marston Morse), pp.255-265, 1965.
DOI : 10.1515/9781400874842-016